logo AFST
A note on elliptic functions and approximation by algebraic numbers of bounded degree
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 5 (1983) no. 1, pp. 39-42.
@article{AFST_1983_5_5_1_39_0,
     author = {Alex Bijlsma},
     title = {A note on elliptic functions and approximation by algebraic numbers of bounded degree},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {39--42},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 5},
     number = {1},
     year = {1983},
     zbl = {0486.10023},
     mrnumber = {709809},
     language = {en},
     url = {https://afst.centre-mersenne.org/item/AFST_1983_5_5_1_39_0/}
}
TY  - JOUR
AU  - Alex Bijlsma
TI  - A note on elliptic functions and approximation by algebraic numbers of bounded degree
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1983
DA  - 1983///
SP  - 39
EP  - 42
VL  - 5
IS  - 1
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/item/AFST_1983_5_5_1_39_0/
UR  - https://zbmath.org/?q=an%3A0486.10023
UR  - https://www.ams.org/mathscinet-getitem?mr=709809
LA  - en
ID  - AFST_1983_5_5_1_39_0
ER  - 
%0 Journal Article
%A Alex Bijlsma
%T A note on elliptic functions and approximation by algebraic numbers of bounded degree
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1983
%P 39-42
%V 5
%N 1
%I Université Paul Sabatier
%C Toulouse
%G en
%F AFST_1983_5_5_1_39_0
Alex Bijlsma. A note on elliptic functions and approximation by algebraic numbers of bounded degree. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 5 (1983) no. 1, pp. 39-42. https://afst.centre-mersenne.org/item/AFST_1983_5_5_1_39_0/

[1] L.V. Ahlfors. «Complex analysis». 2nd edition. Mac Graw-Hill Book Co., New-York, 1966. | MR | Zbl

[2] A. Bijlsma. «An elliptic analogue of the Franklin-Schneider theorem». Ann. Fac. Sci. Toulouse (5) 2 (1980),101-116. | Numdam | MR | Zbl

[3] W.D. Brownawell & D.W. Masser. «Multiplicity estimates for analytic functions». I.J. Reine Angew. Math. 314 (1980), 200-216. | Zbl

[4] D.W. Masser. «Elliptic functions and transcendence». Lecture Notes in Mathematics 437. Springer-Verlag, Berlin, 1975. | MR | Zbl